# SDR AALA201912099005

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 49,252 hours, 32,512 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 10963
- Condition: Faulty
- Location: Brake System
- Part time: 49,255 hours, 32,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER LANDING ON TAXI IN EXTREME BRAKE PULSING WHEN BRAKES APPLIED. TURNED OFF ANTI-SKID & AIRCRAFT TOOK A HARD RIGHT TURN , SWBACK TO NORMAL, & AGAIN, EXTREME PULSING. MAINTENANCE PERFORMED TROUBLESHOOTING IAW TSM 32-40-00-810-912-A. REMOVED & INSPECTED #3 TACHOMETER IAW AMM 32-42-68. INSTALLED & OPS TEST OK. REMOVED & REPLACED #4 TACHOMETER & OUTERSHELL IAW AMM 32-42-57. PERFORMED OPS OF #4 TACHOMETER IAW AMM 32-42-00, OPS TEST GOOD. BLED BRAKE SYSTEM IAW AMM 32-42-00. PERFORMED TAXI CHECK. NO DEFECTS NOTED.
